# SDR 98FDEA00471

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65196044
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0840, FOUND CORROSION ON SHEAR WEB BS 1136, RBL 26 TO RBL 44, WL 208 ON UNDER SURFACE OF WEB.  *S/D*  REPAIRED SHEAR WEB BS 1136, RBL 26 TO RBL 44, WL 208 IAW FED-EX SRM 51-40-2.
